# SDR HEEA956307

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear Tooth
- Part number: 204040701101
- Condition: Failed
- Location: Xmsn
- Component: 412040002113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED TRANSMISSION WITH METAL IN OIL.  DISASSEMBLED AND FOUND BEVEL GEAR LISTED ABOVE WITH A TOOTH BROKEN OFF. PART IS SCRAPPED CONDITION.
